# SDR DALA2021122708081

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,736 hours, 10,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 FLIGHT ATTENDANT AT DOOR 4R HAD A HARD TIME DISARMING THE SLIDE. CORRECTIVE ACTION: OPERATED ARM/DISARM LATCH MULTIPLE TIMES. COULD NOT REPLICATE ISSUE. (8258042)
